Continuity of certain pseudodifferential operators in spaces of generalized smoothness

Authors

  • V. P. Knopova

Abstract

We investigate the continuity of a pseudodifferential operator in some spaces of generalized smoothness. Some properties of spaces of generalized smoothness and generalized Lipschitz spaces are established.

Published

25.05.2006

Issue

Section

Research articles

How to Cite

Knopova, V. P. “Continuity of Certain Pseudodifferential Operators in Spaces of Generalized Smoothness”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 5, May 2006, pp. 638–652, https://umj.imath.kiev.ua/index.php/umj/article/view/3482.